Schmidt's conjecture on normality for commuting matrices.
Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 449-464
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Schmidt's conjecture, commuting matrices, -normality, -normality, generalization of Borel normality
@article{IM_1993__111_1_144085,
author = {Gavin Brown and William Moran},
title = {Schmidt's conjecture on normality for commuting matrices.},
journal = {Inventiones mathematicae},
pages = {449--464},
year = {1993},
volume = {111},
number = {1},
zbl = {0773.11049},
url = {http://geodesic.mathdoc.fr/item/IM_1993__111_1_144085/}
}
Gavin Brown; William Moran. Schmidt's conjecture on normality for commuting matrices.. Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 449-464. http://geodesic.mathdoc.fr/item/IM_1993__111_1_144085/